i'm a male of 25yrs in age and i have been taking a prescribed narcotic by the name of Adderall XR (b.k.a.-amphetamine salts) and i have noticed hair loss atop of my head, in the middle of my scalp. I want to know if there's a way to stop the hair loss or just cease the active doseages of Adderall completely to stop this hair loss???
6 Mar 2012
Hair loss is not a reported side effect of Adderall.
Your hair loss could be genetic. Did your father lose hair at an early age? There are medicines your doctor can prescribe, and medicines available over the counter, to slow the process. For more information see the link below.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was told 6mo ago I have Narcolepsy. I am now taking Amphetamine ( adderall). I am doing much better but not good anuff. Help???
1 answer • 8 Jun 2011
Have any of you experienced OR have any of you heard of any one who has been taking Adderall OR any?
... other amphetamine that is OR has after taking these drugs then experienced any neurological problems, including but not limited to, any nerve ...
2 answers • 12 May 2012
I have been taking adderall XR for close to 10 years now. I'm 36 yrs old and feel like ( like most people ). It has ruined my life. It does not ...
4 answers • 13 Jul 2014
I took 10Mg of both the medicines but due to hair loss I stopped taking them. I need Adhd medicines. Which one should I take so that I do not suffer ...
0 answers • 14 Sep 2014